Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
John44

Anyone been prescribed Bactrim?

So, I've tried a lot of different things, including accutane. I've also seen a lot of dermatalogists. My current one has had me on bactrim for a couple of years now, along with frequent shots into my acne.

y

Wanted to see if anyone else had any experience with it. It hasn't done much to help me, but my diet has been terrible. I'm currently waterfasting and am preparing to change my diet, though. Hoping I might see more results from the bactrim then.

I was prescribed that today...will take my first dose tonight after dinner. Will let you know my journey!

Share this post


Link to post
Share on other sites

I was on Bactrim and after two or three doses I got these weird bumps on my jaw and neck that I thought was some kind of initial breakout. They itched, but only a little and I didn't think anything of it. Then they started to spread to my chest, which is one place where I never get breakouts. My derm said I am allergic to the Bactrim and a day after I stopped it, the bumps were gone. So if you come across anything similar, just be warned that it could be some kind of allergy. But that can happen with any drug.

Share this post


Link to post
Share on other sites

Bactrim worked well for me, but as any antibiotic it works for short time plus the side effect like killing good bacteria that may be fighting acne bacteria... you see?

check my profile, now exploring laser treatments... tried everything under the sun

Currently doing holistic treatment, probiotics, anti inflammatory diet and so... try it...

R

Share this post


Link to post
Share on other sites

within a few days Bactrim began working for me. A year later, my acne is completely gone..I'm afraid to go off of the bactrim though!

I have the worst diet imaginable (which I'm working on) yet the bactrim still works for me..so perhaps it's just not the right antibiotic for you?

By the way, have any of you experienced gradual hair thinning while taking bactrim..or any other antibiotic for that matter? It's been worrying me lately.

Share this post


Link to post
Share on other sites

within a few days Bactrim began working for me. A year later, my acne is completely gone..I'm afraid to go off of the bactrim though!

I have the worst diet imaginable (which I'm working on) yet the bactrim still works for me..so perhaps it's just not the right antibiotic for you?

By the way, have any of you experienced gradual hair thinning while taking bactrim..or any other antibiotic for that matter? It's been worrying me lately.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×